Alert archive / Texas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 27, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 4, 2004, 9:41 AM CST for Borden County, Texas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2004, 9:41 AM CST (15:41 UTC)
- Expired
- Mar 4, 2004, 10:00 AM CST
- In force
- 19 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Borden County, TX
The radar
The Lubbock radar (KLBB), 111 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 6:55 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 3.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 622 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 041541 SVRMAF TXC033-041600- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 940 AM CST THU MAR 4 2004 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL AND EASTERN BORDEN COUNTY IN WEST TEXAS * UNTIL 1000 AM CST * AT 940 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM OVER EASTERN BORDEN COUNTY...OR ABOUT 12 MILES SOUTHEAST OF GAIL...MOVING NORTH AT 25 MPH. LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. LAT...LON 3266 10140 3260 10121 3292 10120 3292 10136 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 7:10 AM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 4, 7:10 AM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 710 AM CST THU MAR 4 2004 .UPDATE... UPDATED ZONES FOR NEW SEVERE THUNDERSTORM WATCH FOR EAST TIL 1 PM. ALSO CANCELLED DENSE FOG ADVISORY. .PREVIOUS DISCUSSION... DUE TO ONGOING STORMS AND EXPECTED WEATHER TODAY WILL CONCENTRATE ON FIRST 24 HRS WITH MINIMAL CHANGES TO REST OF FORECAST. LATEST SVR STORM WATCH OVER NORTHERN HALF OF AREA UNTIL 7AM. OVERALL EXPECT A LITTLE OF EVERYTHING TODAY. .IMMEDIATE CONCERNS... SEVERE STORMS CONTINUING TODAY. SLIGHT RISK EAST OF A HOB TO 6R6 LINE. MODERATE RISK EAST OF AREA. EASTERLY UPSLOPE WINDS WILL CONTINUE SATURATED CONDITIONS WITH FOG... SOME DENSE... THROUGH THE MORNING ACROSS PORTIONS OF THE TRANS PECOS AND PERMIAN BASIN. A DENSE FOG ADVISORY IN EFFECT THROUGH 16Z. HAVE HAD MARGINAL HIGH WINDS AT GDP LAST EVENING... A HIGH WIND WARNING WILL BE NECESSARY THIS AFTERNOON AND EVENING. .DISCUSSION... SORRY ITS LONG... ALOT GOING ON. STRONG UPPER TROUGH WITH CLOSED LOW EXTENDING DOWN THROUGH THE INTERMOUNTAIN WEST WELL INTO MEXICO WILL MOVE INTO THE AREA TODAY RESULTING IN ACTIVE WEATHER DAY. ETA SHOWING 130 KT JET ON THE FRONT SIDE OF THE TROUGH MOVING UP OUT OF MEXICO THIS MORNING... SO TROUGH SHOULD BE LIFTING NORTHEAST TODAY. MODELS CONTINUE TO DEVELOP PRECIP OVER THE AREA TODAY WITH SOME DIFFERENCE IN TIMING OF ITS DEPARTURE. ETA SLOWER MOVING PRECIP OUT... KEEPING IT FROM HOBBS TO SANDERSON EASTWARD THROUGH 00Z TONIGHT... WHILE AVN HAS PRECIP ONLY OVER THE NORTHEAST PERMIAN BASIN BY 00Z. WILL GO LIKELY POPS FROM MAF EASTWARD AND CHANCE ELSEWHERE. AT THE SURFACE A STATIONARY FRONT STRETCHES ACROSS THE AREA. AT 06Z SJT IN THE 60S WITH ONLY WARM PLACE IN AREA BEING DRYDEN WITH 59... SO WARM FRONT DID NOT MOVE NORTH YESTERDAY BUT IS SITTING FROM NORTH OF SJT TO BETWEEN FST AND 6R6. AS OF 08Z TEMP AT 6R6 HAS INCREASED TO 66 WITH DEWPOINT OF 63... SO HIGH DEWPOINTS NOW SPREADING INTO SOUTHEAST. FAR EASTERN COUNTIES NOW MAY SEE FAR GREATER CAPES. LOW LEVEL MOISTURE HAS EVEN SPREAD WEST OF THE MOUNTAINS TO MARFA PLATEAU AND MAF 00Z SOUNDING SATURATED TO ABOVE 800 MB. MODELS DEVELOP A DRYLINE TROF DOWN THROUGH THE BIG BEND THIS MORNING AND THEN MOVE EASTWARD THROUGH THE DAY. BASICALLY EXPECT STORMS ALONG AND AHEAD OF DRYLINE WITH WINDY CONDITIONS BEHIND IT. FRONT COULD ALSO BE FOCUS FOR STORMS NEAR TRIPLE POINT ALTHOUGH EARLY MORNING STORMS HAVE BEEN NORTH OF THE FRONT. HAVE ADDED MENTION OF SEVERE TO ZONES FROM CARLSBAD TO SANDERSON AND EAST. LATEST DISCUSSION WITH SPC INDICATES ENOUGH SHEAR TO MAKE A FEW TORNADOES POSSIBLE FOR FAR EASTERN COUNTIES... TORNADO WATCH MAY BE COMING LATER. STORMS HAVE BEEN FAST MOVING SO FLASH FLOODING APPEARS NOT TO BE LARGE CONCERN. MESO LOW SHOULD DEVELOP OVER NE LIFTING THE FRONTAL BOUNDARY NORTHWARD WITH WEST WINDS INCREASING BEHIND IT. SPEEDS SHOULD PICK UP DURING THE AFTERNOON. THE MESO LOW MOVES NORTH OF THE RED RIVER BY 00Z BUT THE PRESSURE GRADIENT SHOULD ACTUALLY INCREASE NORTH AND EAST EVEN AS THE LOW MOVES AWAY AS THE LOW DEEPENS. STRONGEST WINDS APPEAR TO BE LATE AFTERNOON... EVEN 700 MB WINDS INCREASE TO 40 KTS AT 00Z AREAWIDE AS TROUGH APPROACHES. WILL INCLUDE WINDY WORDING NORTH AND EAST... WILL HOLD OFF ON WIND ADVISORY FOR EAST THIS AFTERNOON ALTHOUGH IT MAY BE NECESSARY LATER. BELIEVE THERE HAS BEEN ENOUGH RAIN OR DRIZZLE AROUND THE AREA LATELY TO KEEP THE DUST DOWN SO NO DUST ADVISORY EXPECTED. ALSO SHOULD HAVE ENOUGH RESIDUAL MOISTURE THIS AFTERNOON TO MAKE FIRE WEATHER NOT A CONCERN. AS FAR AS TEMPS SHOULD FINALLY SEE SOME WARMING TODAY AS FRONT IS PULLED NORTHWARD BY THE LOW AND SOME SUN BREAKS OUT DURING THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 60 40 62 38 / 70 20 10 0 CARLSBAD NM 62 38 63 38 / 40 0 10 0 DRYDEN TX 68 45 71 45 / 50 0 0 0 FORT STOCKTON TX 64 43 68 42 / 40 0 0 0 GUADALUPE PASS TX 53 34 56 36 / 40 0 0 0 HOBBS NM 59 37 59 35 / 50 0 10 0 MARFA TX 56 30 60 31 / 40 0 0 0 MIDLAND INTL AIRPORT TX 59 40 62 37 / 60 0 10 0 ODESSA TX 61 39 62 37 / 60 0 10 0 WINK TX 63 41 67 37 / 50 0 10 0 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...HIGH WIND WARNING GUADALUPE MOUNTAINS THIS AFTERNOON AND EVENING. NM...HIGH WIND WARNING GUADALUPE MOUNTAINS THIS AFTERNOON AND EVENING. && 72
Hazardous weather outlook, Mar 4, 3:10 AM CST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 310 AM CST THU MAR 4 2004 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-042100- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 310 AM CST (210 AM MST) THU MAR 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TODAY A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE OVER THE REGION TODAY AND PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A HOBBS...MONOHANS...SANDERSON LINE. THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY THUNDERSTORM ALONG WITH BRIEF GUSTY WINDS AND BRIEF HEAVY RAINFALL. DENSE FOG WILL REDUCE VISIBILITIES TO A QUARTER MILE OR LESS IN AREAS ACROSS THE NORTHERN AND EASTERN PERMIAN BASIN AND THE TRANS PECOS REGION OF WEST TEXAS AND LEA COUNTY NEW MEXICO THROUGH MID MORNING. VERY STRONG SOUTHWEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 70 MPH CAN BE EXPECTED IN THE GUADALUPE MOUNTAINS BY THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER CONCERNED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED TODAY.
In the hours before
Special weather statement, Mar 4, 4:30 AM CST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 430 AM CST THU MAR 4 2004 NMZ028-029-033-034-TXZ045>048-050>053-058>063-067>070-041600- ANDREWS-BORDEN-CENTRAL LEA COUNTY-CRANE-DAWSON-ECTOR- EDDY COUNTY PLAINS-GAINES-GLASSCOCK-HOWARD-LOVING-MARTIN-MIDLAND- MITCHELL-NORTHERN LEA COUNTY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY-UPTON- WARD-WINKLER- 430 AM CST (330 AM MST) THU MAR 4 2004 ...TORNADO WATCH FOR EASTERN PERMIAN BASIN... ...SEVERE THUNDERSTORM WATCH CONTINUES OVER PORTIONS OF SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO... TORNADO WATCH NUMBER 19 IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTHWEST TEXAS UNTIL 1000 AM CST. IN SOUTHWEST TEXAS... CRANE...GLASSCOCK...REAGAN...UPTON AND TERRELL SEVERE THUNDERSTORM WATCH NUMBER 18 CONTINUES IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL 700 AM CST (600 AM MST). IN SOUTHWEST TEXAS... ANDREWS...BORDEN...DAWSON...ECTOR...GAINES...HOWARD...LOVING... MARTIN...MIDLAND...MITCHELL...REEVES...SCURRY...WARD...AND WINKLER IN SOUTHEAST NEW MEXICO... EDDY...LEA
Special weather statement, Mar 4, 7:20 AM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 720 AM CST THU MAR 4 2004 TXZ045>048-050>053-061>063-068>070-041900- ANDREWS-BORDEN-CRANE-DAWSON-ECTOR-GAINES-GLASSCOCK-HOWARD-MARTIN- MIDLAND-MITCHELL-REAGAN-SCURRY-UPTON- 720 AM CST THU MAR 4 2004 ...SEVERE THUNDERSTORM WATCH FOR PORTIONS OF WEST TEXAS... ...TORNADO WATCH REMAINS IN EFFECT FOR EASTERN PERMIAN BASIN... SEVERE THUNDERSTORM WATCH NUMBER 20 IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL 100 PM CST. IN WEST TEXAS... ANDREWS...BORDEN...DAWSON...ECTOR...GAINES...HOWARD...MARTIN... MIDLAND...MITCHELL...AND SCURRY. TORNADO WATCH NUMBER 19 REMAINS IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL 1000 AM CST. IN SOUTHWEST TEXAS... CRANE...GLASSCOCK...REAGAN...UPTON AND TERRELL
Special weather statement, Mar 4, 8:27 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 827 AM CST THU MAR 4 2004 TXZ082-041600- TERRELL- 827 AM CST THU MAR 4 2004 ...TORNADO WATCH REMAINS IN EFFECT UNTIL 10 AM... THUNDERSTORMS WERE WIDESPREAD ACROSS TERRELL COUNTY AT 820 AM. THESE STORMS WILL CONTINUE MOVING NORTH ACROSS TERRELL COUNTY AT 45 MPH THOUGH 10 AM. STORMS MAY APPROACH SEVERE LIMITS WITH SMALL HAIL AND WIND GUSTS TO 45 MPH. A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED LATER. HEAVY RAIN CAN ALSO BE EXPECTED...SO BE AWARE OF THE POTENTIAL FOR FLOODING IN LOW LYING AREAS. TXZ068>070-041600- CRANE-REAGAN-UPTON- 827 AM CST THU MAR 4 2004 ...A TORNADO WATCH IS IN EFFECT UNTIL 10 AM... A LARGE AREA OF THUNDERSTORMS CROSSING THE PECOS RIVER AT 820 AM WILL MOVE ACROSS THE SOUTHERN PERMIAN BASIN AT 45 MPH THROUGH 10 AM. SOME OF THESE STORMS WILL APPROACH SEVERE LIMITS WITH SMALL HAIL AND WINDS TO 45 MPH. SHOULD FURTHER STRENGTHENING OCCUR... SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED. HEAVY RAIN IS ALSO EXPECTED... SO BE ALERT TO THE POTENTIAL FOR FLOODING IN LOW LYING AREAS. TXZ047-063-041600- BORDEN-GLASSCOCK- 827 AM CST THU MAR 4 2004 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 PM... THUNDERSTORMS CONTINUED TO MOVE ACROSS THE NORTHERN PERMIAN BASIN EAST OF A MIDLAND TO LAMESA LINE AT 820 AM. THUNDERSTORMS ARE EXPECTED TO CONTINUE IN THIS AREA THROUGH 10 AM. SOME STORMS WILL APPROACH SEVERE LIMITS WITH SMALL HAIL AND WIND GUSTS TO 45 MPH. WITH VERY HEAVY RAIN...BE ALERT TO THE POSSIBILITY OF FLOODING IN LOW LYING AREAS. NMZ029-033-041600- CENTRAL LEA COUNTY-NORTHERN LEA COUNTY- 727 AM MST THU MAR 4 2004 ...STRONG STORMS CONTINUE TO MOVE ACROSS NORTHERN LEA COUNTY... A STRONG STORM WITH SMALL HAIL AND WIND GUSTS TO 40 MPH LOCATED 15 MILES NORTH OF HOBBS AT 820 AM WILL CONTINUE TO MOVE NORTH AT 40 MPH THROUGH 10 AM...MOVING EAST OF BOTH CROSSROADS AND MCDONALD. IF THESE STORMS STRENGTHEN FURTHER... A SEVERE THUNDERSTORM WARNING MAY BE REQUIRED. 05
Special weather statement, Mar 4, 9:01 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 901 AM CST THU MAR 4 2004 TXZ062-063-041600- GLASSCOCK-MIDLAND- 901 AM CST THU MAR 4 2004 ...TORNADO WATCH REMAINS IN EFFECT FOR GLASSCOCK COUNTY UNTIL 10 AM AND A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 1 PM FOR MIDLAND COUNTY... STRONG TO SEVERE THUNDERSTORMS OVER EASTERN UPTON COUNTY AND MOVING INTO WESTERN REAGAN COUNTY SPREAD NORTH INTO EASTERN MIDLAND COUNTY AND MUCH OF GLASSCOCK COUNTY BY 1000 AM. GOLFBALL SIZE HAIL WAS REPORTED NEAR THE COUNTY LINE IN WEST CENTRAL REAGAN COUNTY AT 855 AM. SEVERE THUNDERSTORM WARNINGS MAY BE NECESSARY AS THESE STORMS MOVE THROUGH MIDLAND AND GLASSCOCK COUNTY. VERY HEAVY RAIN IS ALSO POSSIBLE... SO REMAIN ALERT TO THE POSSIBILITY OF FLOODING. 05
Special weather statement, Mar 4, 9:06 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 906 AM CST THU MAR 4 2004 TXZ047-048-041600- BORDEN-SCURRY- 906 AM CST THU MAR 4 2004 ...A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 1 PM... STRONG THUNDERSTORMS CONTINUING OVER BORDEN AND SCURRY COUNTIES AT 905 AM WILL CONTINUE MOVING NORTH AT 45 MPH... WITH ADDITIONAL THUNDERSTORMS EXPECTED TO MOVE INTO THE AREA FROM THE SOUTH THROUGH 10 AM. SMALL HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY IN THE STRONGER STORMS. SHOULD FURTHER STRENGTHENING OCCUR... SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED. DUE TO THE HEAVY RAIN ACCOMPANYING THESE THUNDERSTORMS... BE ALERT TO THE POTENTIAL FOR FLOODING. 05
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 10:00 PM CST | Severe Thunderstorm Warning | MAF | Andrews | 45 min |
| Mar 4, 1:58 AM CST | Severe Thunderstorm Warning | MAF | Midland | 32 min |
| Mar 4, 2:18 AM CST | Severe Thunderstorm Warning | MAF | Martin | 27 min |
| Mar 4, 4:38 AM CST | Severe Thunderstorm Warning | MAF | Upton | 52 min |
| Mar 4, 4:44 AM CST | Severe Thunderstorm Warning | MAF | Dawson | 46 min |
| Mar 4, 4:50 AM CST | Severe Thunderstorm Warning | MAF | Dawson | 40 min |
| Mar 4, 4:56 AM CST | Severe Thunderstorm Warning | MAF | Glasscock | 49 min |
| Mar 4, 5:40 AM CST | Severe Thunderstorm Warning | MAF | Howard | 35 min |
| Mar 4, 6:08 AM CST | Severe Thunderstorm Warning | MAF | Glasscock | 32 min |
| Mar 4, 6:12 AM CST | Severe Thunderstorm Warning | MAF | Reagan | 28 min |
| Mar 4, 6:31 AM CST | Severe Thunderstorm Warning | MAF | Scurry | 44 min |
| Mar 4, 6:34 AM CST | Severe Thunderstorm Warning | MAF | Glasscock | 41 min |
| Mar 4, 6:43 AM CST | Severe Thunderstorm Warning | MAF | Midland | 32 min |
| Mar 4, 6:55 AM CST | Severe Thunderstorm Warning | MAF | Howard | 35 min |
| Mar 4, 7:24 AM CST | Severe Thunderstorm Warning | MAF | Martin | 36 min |
| Mar 4, 7:33 AM CST | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 57 min |
| Mar 4, 7:53 AM CST | Severe Thunderstorm Warning | MAF | Pecos | 52 min |
| Mar 4, 7:58 AM CST | Severe Thunderstorm Warning | MAF | Midland | 47 min |
| Mar 4, 8:23 AM CST | Severe Thunderstorm Warning | MAF | Howard, Martin | 52 min |
| Mar 4, 8:43 AM CST | Severe Thunderstorm Warning | MAF | Upton | 47 min |
| Mar 4, 8:53 AM CST | Severe Thunderstorm Warning | MAF | Reagan | 67 min |
| Mar 4, 9:12 AM CST | Severe Thunderstorm Warning | MAF | Borden | 48 min |
| Mar 4, 9:16 AM CST | Tornado Warning | MAF | Glasscock | 44 min |
| Mar 4, 9:18 AM CST | Severe Thunderstorm Warning | MAF | Terrell | 27 min |
| Mar 4, 9:52 AM CST | Severe Thunderstorm Warning | MAF | Howard | 38 min |
| Mar 4, 10:18 AM CST | Severe Thunderstorm Warning | MAF | Mitchell | 57 min |
| Mar 4, 10:28 AM CST | Flash Flood Warning | MAF | Howard | 3 hr |
| Mar 4, 10:38 AM CST | Flash Flood Warning | MAF | Scurry | 3 hr |
| Mar 4, 10:41 AM CST | Severe Thunderstorm Warning | MAF | Scurry | 49 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.